# SDR JJBA20150605004

- Difficulty date: June 5, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 31,984 hours, 42,579 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Malfunctioned
- Location: Windshield
- Stage of operation: DE
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: F, A

## Discrepancy

FIRST OFFICER'S TOP LT CORNER OF THE WINDSHIELD CAUGHT ON FIRE.   R & R WINDSHIELD, WINDSHIELD HEAT CONTROLLER, WINDSHIELD HEAT WIRES & CONNECTIONS & UPPER SILL FAIRING.
